# SDR AALA20041074

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T896/26  AFTER TAKEOFF ECAM INDICATED GEAR RETRACT WARNING.  UNSAFE GEAR RETRACTION.  AFTER GEAR WAS SAFELY DOWN AND LOCKED RECEIVED LANDING GEAR RETRACTION INOPERATIVE MESSAGE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  PERFORMED BITE TEST OF PROXIMITY UNIT.  NO FAULTS NOTED.  CLEANED PROXIMITY DETECTORS ON RIGHT AND LEFT MAIN GEARS.  REPLACED PROXIMITY DETECTOR UNIT AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
